MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER SYSTEM, NON-HEATED
Model Number 1112261
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with an innospire essence device has passed away.There was no allegation that the device caused or contributed to the death.Additional information has been requested regarding the details of the reported death.The device is missing and unavailable for return to the manufacturer for investigation.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19480514
Report Number2518422-2024-34766
Device Sequence Number20551919
Product Code BTI
UDI-Device Identifier00383730001951
UDI-Public00383730001951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1112261
Device Catalogue Number1112261
Device Lot Number200312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown